MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-B0, FR4A-TRL-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device off-label, implanting the neurostimulator too close to the targeted nerve, and inadvertently puncturing bone or tissue during the procedure have been ruled out as potential root causes.Additionally, non-compliance to the ifu, severe force applied to the implant (fall, accident), excessive twisting, bending, or stretching, and incorrect transmitter assembly antenna placement have been ruled out.However, the area of pain was not near the neurostimulator implant and the burning sensation was not believed to be associated with the curonix device.The pain experienced by the patient is likely due to an acute flare of pain due to the inflammatory cycle which typically lasts 48-72 hours.The stimulator is used to treat pain.The as analyzed code was selected as no problem found as the patient experienced normal post-procedural pain (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issue rates remain acceptably low; thus, a capa is not required.Other adverse events issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported severe low back pain with radicular/sciatic symptoms burning to their foot.Additionally, the patient has a history of depression and reported significant mood alteration.The patient followed up with their primary care physician regarding the mood changes and completed the trial.Although the patient reported 40% pain relief from the trial, they did not have any functional improvements in their ability to stand or walk longer so they will not move to permanent implant.As of (b)(6) 2025, the back and radicular pain resolved and the patient is being treated for mood disorders/depression by their primary care physician.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key21964256
Report Number3010676138-2025-00092
Device Sequence Number7264918
Product Code GZF
UDI-Device Identifier00850051034383
UDI-Public(01)00850051034383(17)261201
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberFR4A-TRL-B0, FR4A-TRL-B0
Device Lot NumberSWO241202, SWO241115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale